# SDR FDEA2019120193152

- Difficulty date: November 19, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 35,473 hours, 18,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5327828620800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT ID C1509 IS UNABLE TO PROVIDE RESTRAINT DUE TO SEAT TRACK DAMAGE.  REMOVED AND REPLACED DAMAGED ADAPTER REF SRM 51-40-20 AND SRM 30-53-003.  RE-INSTALLED LATCH/RESTRAINT IN 8L.
